More operator inequalities for positive linear maps

[thumbnail of BMAA.pdf]
BMAA.pdf (317kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Moradi, HR, Omidvar, ME and Anwary, MK (2017) More operator inequalities for positive linear maps. Bulletin of Mathematical Analysis and Applications, 9 (1). 65 - 73. ISSN 1821-1291

Item type Article
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords operator inequality; convex functions; Jensen’s type inequalities; operator convex; self-adjoint operators; continuous functional calculus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login